×

Found 215 Documents (Results 1–100)

100
MathJax

Nonlinear parabolic equations with Robin boundary conditions and Hardy-Leray type inequalities. (English) Zbl 1485.35085

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 55-70 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Boundary value problems for systems of differential, difference and fractional equations. Positive solutions. (English) Zbl 1353.34002

Amsterdam: Elsevier (ISBN 978-0-12-803652-5/pbk). xii, 307 p. (2016).
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification